Alert archive / Wisconsin / Winter Storm Warnings in 2009
Winter Storm Warning 3, NWS Milwaukee, WI
NWS Milwaukee, WI issued this winter storm warning at Mar 8, 2009, 4:05 AM CDT for 7 counties in Wisconsin. It took effect at Mar 8, 2009, 9:00 AM CDT. It was in force for 12 hr. 10 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Mar 8, 2009, 4:05 AM CDT (09:05 UTC)
- In effect from
- Mar 8, 2009, 9:00 AM CDT
- Expired
- Mar 8, 2009, 8:34 PM CDT
- In force
- 12 hr
- Issued by
- NWS Milwaukee, WI
Counties Columbia County, WI, Dodge County, WI, Fond du Lac County, WI, Green Lake County, WI, Marquette County, WI, Sauk County, WI, Sheboygan County, WI
The radar
The Milwaukee radar (KMKX), 81 km from the middle of the area, began a volume at 09:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 8, 4:14 PM CDT | SNOW 4 | 1 Sw Ripon, WI | 4 INCHES OVER THE PAST 3 HOURS...HEAVY SNOW WITH VISIBILITY LESS THAN A QUARTER MILE. |
| Mar 8, 4:17 PM CDT | SNOW 3.5 | 3 S Berlin, WI | 3.5 INCHES OF NEW SNOW OVER PAST 3 HOURS...HEAVY SNOW...VISIBILITY LESS THAN HALF MILE. |
| Mar 8, 4:37 PM CDT | SNOW 4.9 | 6 N Oxford, WI | SNOWFALL TOTAL SINCE EVENT BEGAN AT 1015 AM CDT. MODERATE SNOW CONTINUES TO FALL. |
| Mar 8, 5:43 PM CDT | SNOW 5.5 | 3 S Berlin, WI | 2 INCHES NEW SNOW OVER PAST 1.5 HOURS |
| Mar 8, 6:05 PM CDT | SNOW 3 | Taycheedah, WI | 3 INCHES OF NEW SNOW OVER THE PAST 3 HOURS...HEAVY SNOW WITH VISIBILITY LESS THAN 1000 FT...ICE ACCUMULATION OVER PAST 6 HOURS OF 0.10 |
| Mar 8, 6:22 PM CDT | SNOW 2 | Random Lake, WI | 2 INCHES IN THE LAST HOUR |
| Mar 8, 6:30 PM CDT | SNOW 5.5 | Rio, WI | |
| Mar 8, 6:50 PM CDT | HEAVY SNOW 6.6 | 6 N Oxford, WI | LIGHT TO MODERATE SNOW STILL FALLING |
| Mar 8, 8:28 PM CDT | SNOW 3.5 | Random Lake, WI | SNOW HAS SLOWED CONSIDERABLY...HALF INCH IN THE LAST HOUR |
| Mar 8, 8:38 PM CDT | SNOW 4.5 | Beaver Dam, WI | IN ADDITION TO SNOW...AROUND A QUARTER INCH OF ICE...TREE BRANCHES BROKEN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 00:00Z, 9.1 hours before the alert went out and 116 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1330 m above ground
- 0-6 km bulk shear
- 83 kt
- 0-1 km storm-relative helicity
- -94 m²/s²
- 0-3 km storm-relative helicity
- 80 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS43 KMKX 080905 WSWMKX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 405 AM CDT SUN MAR 8 2009 ...WINTRY MIX CHANGING TO SNOW EXPECTED TODAY... .LOW PRESSURE WILL STRENGTHEN AS IT MOVES ACROSS NORTHEAST ILLINOIS INTO SOUTHERN LOWER MICHIGAN TODAY. RAIN WILL TRANSITION TO A MIXTURE OF RAIN...FREEZING RAIN...SLEET AND SNOW THIS MORNING. THE MIXTURE WILL QUICKLY CHANGE TO ALL SNOW LATE THIS MORNING NORTH OF MADISON...AND THIS AFTERNOON FROM WEST TO EAST ACROSS THE REST OF SOUTHERN WISCONSIN. A STRONG UPPER LEVEL DISTURBANCE WILL COMBINE WITH THE LOW TO BRING THE POTENTIAL FOR HEAVY SNOW...ALONG WITH POSSIBLE THUNDER SNOW...ACROSS PORTIONS OF SOUTHERN WISCONSIN THIS AFTERNOON... MAINLY NORTHWEST OF A LINE FROM DODGEVILLE TO SHEBOYGAN. THE SNOW SHOULD TAPER OFF EARLY THIS EVENING. WIZ067-081015- /O.CAN.KMKX.WS.A.0004.090308T1500Z-090308T2300Z/ LAFAYETTE- INCLUDING THE CITY OF...DARLINGTON 405 AM CDT SUN MAR 8 2009 ...WINTER STORM WATCH IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS CANCELLED THE WINTER STORM WATCH. MAINLY RAIN IS EXPECTED ACROSS LAFAYETTE COUNTY UNTIL EARLY THIS AFTERNOON...WHEN A TRANSITION TO SLEET AND SNOW WILL TAKE PLACE. SLEET AND WET SNOW ACCUMULATIONS OF 1 TO 2 INCHES ARE POSSIBLE THIS AFTERNOON ON GRASSY AREAS...BUT ROADS ARE EXPECTED TO REMAIN PRIMARILY WET. $$ WIZ068-081015- /O.CAN.KMKX.WS.A.0004.090308T1700Z-090308T2300Z/ GREEN- INCLUDING THE CITY OF...MONROE 405 AM CDT SUN MAR 8 2009 ...WINTER STORM WATCH IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS CANCELLED THE WINTER STORM WATCH. MAINLY RAIN IS EXPECTED ACROSS LAFAYETTE COUNTY UNTIL EARLY THIS AFTERNOON...WHEN A TRANSITION TO SLEET AND SNOW WILL TAKE PLACE. SLEET AND WET SNOW ACCUMULATIONS OF 1 TO 2 INCHES ARE POSSIBLE THIS AFTERNOON ON GRASSY AREAS...BUT ROADS ARE EXPECTED TO REMAIN PRIMARILY WET. $$ WIZ046-047-051-081715- /O.UPG.KMKX.WS.A.0004.090308T1700Z-090308T2300Z/ /O.NEW.KMKX.WS.W.0003.090308T1400Z-090308T2300Z/ MARQUETTE-GREEN LAKE-FOND DU LAC- INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC 405 AM CDT SUN MAR 8 2009 ...WINTER STORM WARNING IN EFFECT FROM 9 AM THIS MORNING TO 6 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A WINTER STORM WARNING FOR A MIX OF FREEZING RAIN...SLEET...AND SNOW...WHICH IS IN EFFECT FROM 9 AM THIS MORNING TO 6 PM CDT THIS EVENING. THE WINTER STORM WATCH IS NO LONGER IN EFFECT. STRONG LOW PRESSURE MOVING THROUGH THE REGION WILL BRING A MIXTURE OF RAIN...FREEZING RAIN...SLEET AND SNOW THIS MORNING...BEFORE CHANGING TO ALL SNOW BY EARLY THIS AFTERNOON. SNOW MAY BE HEAVY AT TIMES DUE TO THE POSSIBILITY OF THUNDER SNOW. RAPID SNOW ACCUMULATIONS OF 4 TO 7 INCHES OF HEAVY WET SNOW ARE POSSIBLE BY LATE THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING IS ISSUED WHEN HEAVY SNOW...SLEET... AND FREEZING RAIN IS EXPECTED TO COMBINE WITH STRONG WINDS OF 25 MPH OR MORE TO CAUSE MAJOR IMPACTS TO COMMERCE AND SOCIETY. TRAVEL WILL BE DANGEROUS AND IS STRONGLY DISCOURAGED. IF YOU MUST TRAVEL...KEEP A WINTER WEATHER SUPPLY KIT IN YOUR VEHICLE IN CASE OF AN EMERGENCY. && $$ WIZ056-062-081715- /O.UPG.KMKX.WS.A.0004.090308T1500Z-090308T2300Z/ /O.NEW.KMKX.WW.Y.0009.090308T1800Z-090308T2300Z/ SAUK-IOWA- INCLUDING THE CITIES OF...BARABOO...DODGEVILLE 405 AM CDT SUN MAR 8 2009 ...WINTER WEATHER ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO 6 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A WINTER WEATHER ADVISORY FOR A MIX OF SLEET AND SNOW...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 6 PM CDT THIS EVENING. THE WINTER STORM WATCH IS NO LONGER IN EFFECT. STRONG LOW PRESSURE MOVING THROUGH THE REGION WILL BRING RAIN THIS MORNING...BEFORE CHANGING TO SLEET AND THEN ALL SNOW BY EARLY THIS AFTERNOON. SNOW MAY BE HEAVY AT TIMES DUE TO THE POSSIBILITY OF THUNDER SNOW. RAPID SNOW ACCUMULATIONS OF 3 TO 5 INCHES OF HEAVY WET SNOW ARE POSSIBLE BY LATE THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY IS ISSUED WHEN A MIXTURE OF SNOW AND SLEET WILL CAUSE DIFFICULT TRAVEL. BE PREPARED FOR SLIPPERY ROADS AND LIMITED VISIBILITIES. USE CAUTION WHILE DRIVING. && $$ WIZ052-057-058-063-081715- /O.UPG.KMKX.WS.A.0004.090308T1700Z-090308T2300Z/ /O.NEW.KMKX.WW.Y.0009.090308T1800Z-090308T2300Z/ SHEBOYGAN-COLUMBIA-DODGE-DANE- INCLUDING THE CITIES OF...SHEBOYGAN...PORTAGE...WISCONSIN DELLS... BEAVER DAM...MADISON 405 AM CDT SUN MAR 8 2009 ...WINTER WEATHER ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO 6 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A WINTER WEATHER ADVISORY FOR SLEET AND SNOW...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 6 PM CDT THIS EVENING. THE WINTER STORM WATCH IS NO LONGER IN EFFECT. STRONG LOW PRESSURE MOVING THROUGH THE REGION WILL BRING RAIN THIS MORNING...BEFORE CHANGING TO SLEET AND THEN TO ALL SNOW BY EARLY THIS AFTERNOON. SNOW MAY BE HEAVY AT TIMES DUE TO THE POSSIBILITY OF THUNDER SNOW. RAPID SNOW ACCUMULATIONS OF 2 TO 4 INCHES OF HEAVY WET SNOW ARE POSSIBLE BY LATE THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY IS ISSUED WHEN A MIXTURE OF SNOW AND SLEET WILL CAUSE DIFFICULT TRAVEL. BE PREPARED FOR SLIPPERY ROADS AND LIMITED VISIBILITIES. USE CAUTION WHILE DRIVING. && $$ BORGHOFF
4 follow-up statements
000 WWUS43 KMKX 081652 WSWMKX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 1152 AM CDT SUN MAR 8 2009 ...WINTRY MIX CHANGING TO SNOW EXPECTED TODAY... .LOW PRESSURE OVER WEST CENTRAL ILLINOIS WILL STRENGTHEN AS IT MOVES NORTHEAST INTO SOUTHERN LOWER MICHIGAN THIS EVENING. A MIXTURE OF RAIN...FREEZING RAIN...SLEET AND SNOW TODAY IN CENTRAL WISCONSIN WILL QUICKLY CHANGE TO ALL SNOW LATE THIS AFTERNOON NORTH OF MADISON...AND THIS EVENING FROM WEST TO EAST ACROSS THE REST OF SOUTHERN WISCONSIN. RAIN WILL CONTINUE IN EXTREME SOUTHEASTERN WISCONSIN T0DAY AND QUICKLY CHANGE TO SNOW THIS EVENING...BEFORE ENDING TONIGHT. WIZ052-056>058-090100- /O.UPG.KMKX.WW.Y.0009.090308T1800Z-090308T2300Z/ /O.EXB.KMKX.WS.W.0003.000000T0000Z-090309T0200Z/ SHEBOYGAN-SAUK-COLUMBIA-DODGE- INCLUDING THE CITIES OF...SHEBOYGAN...BARABOO...PORTAGE... WISCONSIN DELLS...BEAVER DAM 1152 AM CDT SUN MAR 8 2009 ...WINTER STORM WARNING IN EFFECT UNTIL 9 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A WINTER STORM WARNING FOR FREEZING RAIN...SLEET...AND HEAVY SNOW...WHICH IS IN EFFECT UNTIL 9 PM CDT THIS EVENING. THE WINTER WEATHER ADVISORY IS NO LONGER IN EFFECT. FREEZING RAIN AND TO SLEET TODAY...CHANGING TO ALL SNOW BY MID AFTERNOON. SNOW MAY BE HEAVY AT TIMES DUE TO THE POSSIBILITY OF THUNDER SNOW. ICE ACCUMULATIONS OF UP TO ONE-QUARTER INCH ARE EXPECTED TODAY. ACCUMULATIONS OF 2 TO 4 INCHES OF HEAVY WET SNOW ARE POSSIBLE BY EARLY THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY IS ISSUED WHEN A MIXTURE OF SNOW AND SLEET WILL CAUSE DIFFICULT TRAVEL. BE PREPARED FOR SLIPPERY ROADS AND LIMITED VISIBILITIES. USE CAUTION WHILE DRIVING. && $$ WIZ046-047-051-090100- /O.EXT.KMKX.WS.W.0003.000000T0000Z-090309T0200Z/ MARQUETTE-GREEN LAKE-FOND DU LAC- INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC 1152 AM CDT SUN MAR 8 2009 ...WINTER STORM WARNING NOW IN EFFECT UNTIL 9 PM CDT THIS EVENING... A MIXTURE OF RAIN...FREEZING RAIN...SLEET AND SNOW TODAY WILL CHANGE TO ALL SNOW LATE THIS AFTERNOON. SNOW MAY BE HEAVY AT TIMES DUE TO THE POSSIBILITY OF THUNDER SNOW. RAPID SNOW ACCUMULATIONS OF 4 TO 7 INCHES OF HEAVY WET SNOW ARE POSSIBLE BY EARLY THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING IS ISSUED WHEN HEAVY SNOW...SLEET... AND FREEZING RAIN IS EXPECTED TO COMBINE WITH STRONG WINDS OF 25 MPH OR MORE TO CAUSE MAJOR IMPACTS TO COMMERCE AND SOCIETY. TRAVEL WILL BE DANGEROUS AND IS STRONGLY DISCOURAGED. IF YOU MUST TRAVEL...KEEP A WINTER WEATHER SUPPLY KIT IN YOUR VEHICLE IN CASE OF AN EMERGENCY. && $$ WIZ059-090100- /O.EXB.KMKX.WW.Y.0009.090308T1652Z-090309T0200Z/ WASHINGTON- INCLUDING THE CITY OF...WEST BEND 1152 AM CDT SUN MAR 8 2009 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 9 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A WINTER WEATHER ADVISORY FOR FREEZING RAIN AND RAIN...CHANGING TO SLEET AND SNOW BY LATE AFTERNOON. THE ADVISORY IS IN EFFECT UNTIL 9 PM CDT THIS EVENING. RAIN AND FREEZING RAIN TODAY WILL CHANGE TO SNOW BY THIS AFTERNOON. RAPID SNOW ACCUMULATIONS OF 1 TO 3 INCHES OF HEAVY WET SNOW ARE POSSIBLE BY LATE THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY IS ISSUED WHEN A MIXTURE OF SNOW AND SLEET WILL CAUSE DIFFICULT TRAVEL. BE PREPARED FOR SLIPPERY ROADS AND LIMITED VISIBILITIES. USE CAUTION WHILE DRIVING. && $$ WIZ062-063-090100- /O.EXT.KMKX.WW.Y.0009.090308T1652Z-090309T0200Z/ IOWA-DANE- INCLUDING THE CITIES OF...DODGEVILLE...MADISON 1152 AM CDT SUN MAR 8 2009 ...WINTER WEATHER ADVISORY NOW IN EFFECT UNTIL 9 PM CDT THIS EVENING... THE WINTER WEATHER ADVISORY IS NOW IN EFFECT UNTIL 9 PM CDT THIS EVENING. RAIN AND FREEZING RAIN TODAY WILL CHANGE TO SLEET...THEN ALL SNOW BY MID AFTERNOON. SNOW ACCUMULATIONS OF 1 TO 3 INCHES OF HEAVY WET SNOW ARE POSSIBLE BY LATE THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY IS ISSUED WHEN A MIXTURE OF SNOW AND SLEET WILL CAUSE DIFFICULT TRAVEL. BE PREPARED FOR SLIPPERY ROADS AND LIMITED VISIBILITIES. USE CAUTION WHILE DRIVING. && $$ BRUESKE
000 WWUS43 KMKX 082046 WSWMKX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 346 PM CDT SUN MAR 8 2009 ...STRONG AND COMPLEX WINTER STORM EVOLVING OVER AREA... .FREEZING RAIN...RAIN...AND SLEET WILL CHANGE TO SNOW THE REMAINDER OF THIS AFTERNOON AND EVENING. SNOW...HEAVY AT TIMES WILL FALL MAINLY NORTH OF MADISON. A FEW THUNDERSTORMS WILL BE EMBEDDED WITHIN THE RAIN AND SNOW. WIDESPREAD ICE ACCUMULATIONS HAVE OCCURRED FROM MADISON NORTHEAST TO WEST BEND...AND NORTHWARD TOWARD CENTRAL WISCONSIN. TRAVEL IS NOT RECOMMENDED THIS AFTERNOON AND EVENING. WIZ046-047-051-052-056>058-090200- /O.CON.KMKX.WS.W.0003.000000T0000Z-090309T0200Z/ MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC... SHEBOYGAN...BARABOO...PORTAGE...WISCONSIN DELLS...BEAVER DAM 346 PM CDT SUN MAR 8 2009 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING... A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING. FREEZING RAIN AND SLEET CHANGING TO SNOW. ISOLATED THUNDERSTORMS. SNOW MAY BE HEAVY AT TIMES. ICE ACCUMULATIONS OF 1/4 INCH OR GREATER. SNOW ACCUMULATION OF 2 TO 6 INCHES WITH THE HEAVIEST TOTALS TOWARD CENTRAL WISCONSIN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING IS ISSUED WHEN HEAVY SNOW...SLEET... AND FREEZING RAIN IS EXPECTED TO COMBINE WITH STRONG WINDS OF 25 MPH OR MORE TO CAUSE MAJOR IMPACTS TO COMMERCE AND SOCIETY. TRAVEL WILL BE DANGEROUS AND IS STRONGLY DISCOURAGED. IF YOU MUST TRAVEL...KEEP A WINTER WEATHER SUPPLY KIT IN YOUR VEHICLE IN CASE OF AN EMERGENCY. && $$ WIZ059-062-063-090200- /O.CON.KMKX.WW.Y.0009.000000T0000Z-090309T0200Z/ WASHINGTON-IOWA-DANE- INCLUDING THE CITIES OF...WEST BEND...DODGEVILLE...MADISON 346 PM CDT SUN MAR 8 2009 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING... A WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING. RAIN...FREEZING RAIN...AND SLEET CHANGING TO SNOW. ISOLATED THUNDERSTORMS. ICE ACCUMULATIONS AROUND 1/4 INCH. SNOW ACCUMULATIONS OF 1 TO 3 INCHES THROUGH EARLY THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY IS ISSUED WHEN A MIXTURE OF SNOW AND SLEET WILL CAUSE DIFFICULT TRAVEL. BE PREPARED FOR SLIPPERY ROADS AND LIMITED VISIBILITIES. USE CAUTION WHILE DRIVING. && $$ GEHRING
000 WWUS43 KMKX 090006 WSWMKX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 706 PM CDT SUN MAR 8 2009 ...WINTER STORM EXITING AREA... .SNOW IS DIMINISHING FROM SOUTHWEST TO NORTHEAST AS STRONG LOW PRESSURE MOVES INTO LOWER MICHIGAN. SNOW WILL BE HEAVY AT TIMES OVER PORTIONS OF NORTHERN DODGE...EASTERN FOND DU LAC AND SHEBOYGAN COUNTIES FOR THE NEXT HOUR OR SO BEFORE TAPERING OFF. THE SNOW IS FALLING OVER LOCATIONS THAT SAW WIDESPREAD ICE ACCUMULATIONS FROM MADISON NORTHEAST TO WEST BEND...AND NORTHWARD TOWARD CENTRAL WISCONSIN. THOUGH THE SNOW IS DIMINISHING...TRAVEL IN THESE AREAS IS NOT RECOMMENDED THIS EVENING. WIZ046-047-056-057-090115- /O.CAN.KMKX.WS.W.0003.000000T0000Z-090309T0200Z/ MARQUETTE-GREEN LAKE-SAUK-COLUMBIA- INCLUDING THE CITIES OF...MONTELLO...BERLIN...BARABOO...PORTAGE... WISCONSIN DELLS 706 PM CDT SUN MAR 8 2009 ...WINTER STORM WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS CANCELLED THE WINTER STORM WARNING. SNOW IS ENDING WITH LITTLE ADDITIONAL ACCUMULATIONS. HOWEVER TRAVEL WILL STILL BE DIFFICULT WITH THE NEW SNOW COVERING UP ICE THAT HAD FALLEN EARLIER TODAY. TRAVEL WILL STILL BE HAZARDOUS TONIGHT UNTIL ROADS ARE CLEARED. $$ WIZ062-063-090115- /O.CAN.KMKX.WW.Y.0009.000000T0000Z-090309T0200Z/ IOWA-DANE- INCLUDING THE CITIES OF...DODGEVILLE...MADISON 706 PM CDT SUN MAR 8 2009 ...WINTER WEATHER ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS CANCELLED THE WINTER WEATHER ADVISORY. SNOW IS ENDING WITH LITTLE ADDITIONAL ACCUMULATIONS. HOWEVER SNOW COVERED ROADS WILL STILL MAKE TRAVEL HAZARDOUS TONIGHT UNTIL ROADS ARE CLEARED. $$ WIZ051-052-058-090200- /O.CON.KMKX.WS.W.0003.000000T0000Z-090309T0200Z/ FOND DU LAC-SHEBOYGAN-DODGE- INCLUDING THE CITIES OF...FOND DU LAC...SHEBOYGAN...BEAVER DAM 706 PM CDT SUN MAR 8 2009 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING... A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING. SNOW WILL STILL BE HEAVY AT TIMES...WITH SNOWFALL RATES OF 1 INCH PER HOUR POSSIBLE UNTIL 8 PM...ESPECIALLY OVER SHEBOYGAN COUNTY. SNOW ACCUMULATIONS OF 2 TO 6 INCHES...WITH THE HEAVIEST TOTALS TOWARD CENTRAL WISCONSIN...ARE COVERING ICE ACCUMULATIONS OF 1/4 INCH OR GREATER THAT FELL EARLIER TODAY. TRAVEL WILL STILL BE HAZARDOUS TONIGHT UNTIL ROADS ARE CLEARED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING IS ISSUED WHEN HEAVY SNOW...SLEET... AND FREEZING RAIN IS EXPECTED TO COMBINE WITH STRONG WINDS OF 25 MPH OR MORE TO CAUSE MAJOR IMPACTS TO COMMERCE AND SOCIETY. TRAVEL WILL BE DANGEROUS AND IS STRONGLY DISCOURAGED. IF YOU MUST TRAVEL...KEEP A WINTER WEATHER SUPPLY KIT IN YOUR VEHICLE IN CASE OF AN EMERGENCY. && $$ WIZ059-090200- /O.CON.KMKX.WW.Y.0009.000000T0000Z-090309T0200Z/ WASHINGTON- INCLUDING THE CITY OF...WEST BEND 706 PM CDT SUN MAR 8 2009 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING... A WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING. SNOW WILL STILL BE HEAVY AT TIMES...WITH SNOWFALL RATES OF 1 INCH PER HOUR POSSIBLE UNTIL 8 PM...ESPECIALLY OVER NORTHERN WASHINGTON COUNTY. SNOW ACCUMULATIONS OF 2 TO 5 INCHES. ARE COVERING ICE ACCUMULATIONS THAT FELL EARLIER TODAY. TRAVEL WILL STILL BE HAZARDOUS TONIGHT UNTIL ROADS ARE CLEARED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY IS ISSUED WHEN A MIXTURE OF SNOW AND SLEET WILL CAUSE DIFFICULT TRAVEL. BE PREPARED FOR SLIPPERY ROADS AND LIMITED VISIBILITIES. USE CAUTION WHILE DRIVING. && $$ REM
000 WWUS43 KMKX 090134 WSWMKX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 834 PM CDT SUN MAR 8 2009 ...SNOW WINDING DOWN OVER SOUTHERN WISCONSIN... .LOW PRESSURE OVER SOUTHERN LOWER MICHIGAN CONTINUES TO PULL AWAY TO THE NORTHEAST...TAKING THE STEADY ACCUMULATING SNOW EAST OF SOUTHEAST WISCONSIN. SCATTERED SNOW SHOWERS OR FLURRIES ARE STILL POSSIBLE...BUT LITTLE TO NO ADDITIONAL ACCUMULATIONS ARE EXPECTED. WIZ051-052-058-090245- /O.CAN.KMKX.WS.W.0003.000000T0000Z-090309T0200Z/ FOND DU LAC-SHEBOYGAN-DODGE- INCLUDING THE CITIES OF...FOND DU LAC...SHEBOYGAN...BEAVER DAM 834 PM CDT SUN MAR 8 2009 ...WINTER STORM WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS CANCELLED THE WINTER STORM WARNING. SCATTERED LIGHT SNOW SHOWERS AND FLURRIES ARE POSSIBLE BETWEEN NOW AND MIDNIGHT...BUT LITTLE TO NO ADDITIONAL SNOW ACCUMULATIONS ARE EXPECTED. $$ WIZ059-090245- /O.CAN.KMKX.WW.Y.0009.000000T0000Z-090309T0200Z/ WASHINGTON- INCLUDING THE CITY OF...WEST BEND 834 PM CDT SUN MAR 8 2009 ...WINTER WEATHER ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS CANCELLED THE WINTER WEATHER ADVISORY. SCATTERED LIGHT SNOW SHOWERS AND FLURRIES ARE POSSIBLE BETWEEN NOW AND MIDNIGHT...BUT LITTLE TO NO ADDITIONAL SNOW ACCUMULATIONS ARE EXPECTED. $$ REM
What forecasters said that day
The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this winter storm warning went out at Mar 8, 3:40 AM CDT, 25 minutes earlier.
Area forecast discussion, Mar 8, 3:40 AM CDT, 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
340 AM CDT SUN MAR 8 2009
.DISCUSSION...FORECAST FOCUS ON A MESS OF A FORECAST TODAY...
FOLLOWED BY ANOTHER STRONG SYSTEM FOR TUESDAY.
.SYNOPSIS...
MAIN FORECAST HEADACHE THIS GO AROUND IS ANOTHER WINTER STORM THAT
MAY OR MAY NOT MATERIALIZE. AT 08Z...RADAR INDICATES A FAIRLY
EXTENSIVE AREA OF MODERATE TO HEAVY RAIN AND THUNDERSTORMS FROM
NORTHERN ILLINOIS SOUTHWEST TO NORTHEASTERN KANSAS. THIS WHOLE
REGION OF HEAVY RAINFALL/THUNDERSTORM ACTIVITY IS TRACKING
NORTHEAST TOWARD SOUTHERN WI.
.SHORT TERM...TODAY THROUGH MONDAY.
MODELS ARE IN FAIRLY GOOD AGREEMENT WITH THE OVERALL EVOLUTION OF
THIS SYSTEM. VIGOROUS SYSTEM WILL BRING STRONG Q-VECTOR
CONVERGENCE AT ALL LEVELS...STRONG OMEGA...A 50-60 KNOT
LLJ...STRONG SLOPING FRONTOGENESIS...AND COUPLED UPPER LEVEL JETS
AROUND 18Z. CONDITIONS ARE SETTING UP FOR HEAVY PRECIP.
THERE ARE SEVERAL SMALL SCALE FEATURES THAT HAVE VERY LARGE
IMPLICATIONS ON THE FORECAST...HOWEVER. ONE FEATURE BEING THE
BOUNDARY LAYER. TEMPERATURES AT 07Z HAVE FALLEN BELOW FREEZING
OVER MUCH OF THE NORTHWEST CWA...AND MODELS SHOW THIS. H85
TEMPERATURES ARE ABOVE ZERO OVER THE ENTIRE CWA THIS
MORNING...WITH RAPID COOLING DURING THE LATE MORNING AND AFTERNOON
FROM WEST TO EAST. AS A RESULT...I EXPECT A MIX OF RAIN AND SLEET
OVER THE NORTHWEST THIS MORNING...POSSIBLY MIXED WITH SOME ZR IF
SURFACE TEMPS REMAIN BELOW FREEZING....GRADUALLY CHANGING TO ALL
SNOW AS MID LEVEL TEMPERATURES COLLAPSE.
ANOTHER SMALL SCALE FEATURE THAT HAS HUGE IMPLICATIONS ON THE
FORECAST IS HOW MUCH OF A ROLE DYNAMICAL COOLING WILL PLAY IN
DETERMINING PRECIPITATION TYPE. GIVEN THE CONVECTIVE POTENTIAL
WITH SUCH A DYNAMIC SYSTEM...THINK SOME DYNAMICAL COOLING WILL
TAKE PLACE. THE AREA MOST LIKELY TO EXPERIENCE A LARGE IMPACT FROM
THIS WILL BE OVER CENTRAL SECTIONS OF THE CWA WHERE THE
RAIN/SNOW/SLEET LINE WILL EXIST. IF THIS DOES PAN OUT...THE
RAIN/SNOW/SLEET LINE WILL SHIFT EAST QUICKER.
WHERE SNOW FALLS IT WILL BE HEAVY AT TIMES...WITH EMBEDDED
THUNDERSTORMS ALSO POSSIBLE. HOWEVER...WITH WET GROUND CURRENTLY
IN PLACE...AND LOW SNOW RATIOS OF 8 OR 9:1 AS SUGGESTED BY THE
ROEBBER TECHNIQUE...DON/T THINK SNOW ACCUMULATIONS WILL REACH
WARNING CRITERIA IN THIS CRITICAL 4 TO 5 HOUR WINDOW...EXCEPT FOR
POSSIBLY THE FAR NORTH WHERE THE SHIFT FROM RAIN TO SNOW WILL TAKE
PLACE BY EARLY AFTERNOON. TOTAL SNOW ACCUMULATIONS OVER
MARQUETTE...GREEN LAKE...AND FOND DU LAC COUNTIES WILL PROBABLY
RANGE FROM 4 TO 6 INCHES. HOWEVER...WITH THE POSSIBILITY OF
ACCUMULATING SLEET AND FREEZING RAIN AS WELL...FEEL A WINTER STORM
WARNING IS THE WAY TO GO WITH THESE COUNTIES. FARTHER SOUTH...WILL
ISSUE A WINTER WEATHER ADVISORY FOR THE TRANSITION FROM RAIN TO
SLEET THEN A PERIOD OF HEAVY SNOW. 2 TO 3 INCHES OF ACCUMULATION
CAN BE EXPECTED FROM SHEBOYGAN SOUTHWEST TO MADISON AND
DODGEVILLE...WITH LOCALLY HIGHER AMOUNTS DUE TO CONVECTIVE
BURSTS.
FARTHER SOUTH AND EAST...IT WILL BE MAINLY A RAIN/THUNDERSTORM EVENT
UNTIL VERY LATE AFTERNOON WHEN PRECIP MAY TRANSITION TO A BRIEF
PERIOD OF SLEET OR SNOW. LITTLE ACCUMULATION IS EXPECTED NEAR THE
MILWAUKEE AREA. MAIN THREAT IN THIS AREA WILL BE HEAVY RAIN. 00Z
GFS AND NAM SHOW WIDESPREAD RAIN AMOUNTS OF 1.25 TO 1.75 INCHES.
SINCE 6-HOURLY FLASH FLOOD GUIDANCE IS ONLY 1 TO 2 INCHES ACROSS
MUCH OF SOUTHERN WI...WILL ISSUE A FLASH FLOOD WATCH FOR TODAY
SOUTHEAST OF A LINE FROM PORT WASHINGTON AND WEST BEND TO
LAFAYETTE COUNTY.
.LONG TERM...MONDAY NIGHT THROUGH NEXT WEEKEND.
ANOTHER STRONG SYSTEM WILL MAKE ITS WAY TOWARD THE MIDWEST
MONDAY NIGHT AND TUESDAY. WARM FRONT SETS UP ACROSS CENTRAL
ILLINOIS MONDAY NIGHT WITH POTENTIAL FOR ANOTHER HEAVY RAIN EVENT
SETTING UP...ESPECIALLY OVER NORTHERN ILLINOIS. IF THE FRONT
SHIFTS NORTH A BIT...THE SOUTHERN CWA COULD GET POUNDED WITH
ANOTHER 1-2 INCHES OF RAIN. AN EASTERLY FLOW OFF LAKE MICHIGAN
SHOULD LARGELY PREVENT THIS NORTHWARD TREND UNTIL LATE TUESDAY
AFTERNOON...HOWEVER.
THE MAIN SYSTEM WILL TRACK NORTHEAST ACROSS IOWA...INTO NORTHEAST
WISCONSIN TUESDAY NIGHT. THIS WILL LIKELY PLACE THE SOUTHERN
PORTIONS OF THE CWA IN THE WARM SECTOR BRIEFLY PRIOR TO THE COLD
FRONT PASSAGE AROUND MIDNIGHT TUESDAY EVENING. EXACTLY WHERE THIS
WARM FRONT ENDS UP STRONGLY INFLUENCES TEMPERATURES. IT/S THE
DIFFERENCE BETWEEN COLD EASTERLY WINDS OFF LAKE MI...OR WARM 60
DEGREE SOUTHERLY WINDS. ELEVATED CAPE VALUES OF NEARLY 1100 J/KG
AND 0-6 KM SHEAR OF NEARLY 60 KNOTS MAY SUPPORT SUPERCELLS CAPABLE
OF LARGE HAIL TUESDAY EVENING. VERY STRONG WINDS AND DRY AIR ALOFT
MAY ALSO SPELL DAMAGING WIND GUSTS. WILL RAISE THUNDERSTORM
CHANCES...BUT WON/T GO NUTS YET.
STRONG COLD FRONT RACES EAST TUESDAY NIGHT WITH VERY STRONG CAA
BEHIND IT. LOOKS LIKE VERY WINDY CONDITIONS...WITH GUSTS
APPROACHING WIND ADVISORY CRITERIA TUESDAY NIGHT AND WEDNESDAY
MORNING.
THE REMAINDER OF THE WEEK LOOKS DRY...AND MUCH COLDER THAN AVERAGE.
&&
.AVIATION...
SOME LIFR FOG/CIGS FAR SOUTHEAST. HOWEVER EAST TO NORTHEAST WINDS
STRENGTHEN WITH APPROACH OF STRONG LOW TODAY. AS RESULT THE LIFR
SHOULD IMPROVE...BUT THEN MAINLY IFR BY LATE MORNING. DEEP LAYER
UPWARD VERTICAL MOTION STRENGTHENS DURING THE LATE MORNING...WITH
FORECAST SOUNDINGS SHOWING POTENTIAL FOR A MIXTURE OF RAIN...SLEET
AND SNOW MAINLY NORTH OF MILWAUKEE AND JUST WEST AND NORTH OF
MADISON. FOR NOW...WILL JUST MENTION A MIX OF RAIN AND SNOW WITH
MVFR CONDITIONS. SOME SLEET/HAIL POTENTIAL ESPECIALLY IN HEAVIER
CONVECTION THIS AFTERNOON.
AS COLDER AIR QUICKLY MOVES INTO THE AREA DURING THE AFTERNOON...A
QUICK CHANGEOVER TO SNOW FROM WEST TO EAST CAN BE EXPECTED. IFR TO
LIFR CONDITIONS ARE POSSIBLE WITH THE SNOW...MAINLY NORTH AND WEST
OF MILWAUKEE. SNOW COULD BE MODERATE TO HEAVY FOR A SHORT TIME AT
KMSN GIVEN STRONG DEEP LAYER ASCENT AND POSSIBLE CONVECTION. KMKE
AND KENW WOULD SEE THE CHANGEOVER BY LATE AFTERNOON.
MAINLY MVFR CIGS IN LIGHT SNOW DURING THE EVENING THEN VFR AS STRONG
LOW MOVES OFF.
&&
.MARINE...PASSAGE OF STRONG LOW PRESSURE MENTIONED ABOVE WILL LEAD
TO BRISK NORTHEAST WINDS OF 15 TO 25 KNOTS ALONG THE NEARSHORE
WATERS ON SUNDAY INCREASING TO GALES LATE AFTERNOON AND EVENING.
WAVES OF 3 TO 6 FEET LATE THIS AFTERNOON ARE EXPECTED WITH THESE
WINDS...GIVEN THE FAVORABLE NORTHEAST FETCH AND ICE FREE SHORELINE.
THUS...A SMALL CRAFT ADVISORY IS IN EFFECT MID MORNING...THEN GALE
WARNING FOR THE LATE AFTERNOON AND EVENING.
SMALL CRAFT ADVISORY CONDITIONS ARE LIKELY AGAIN TUESDAY THROUGH
WEDNESDAY...WITH ANOTHER POTENT LOW PRESSURE SYSTEM MOVING NORTHEAST
THROUGH THE REGION.
&&
.MKX WATCHES/WARNINGS/ADVISORIES...
WI...FLASH FLOOD WATCH THROUGH THIS AFTERNOON FOR WIZ059-060-064>072.
DENSE FOG ADVISORY UNTIL 7 AM CDT THIS MORNING FOR WIZ066-
070>072.
WINTER WEATHER ADVISORY FROM 1 PM THIS AFTERNOON TO 6 PM CDT
THIS EVENING FOR WIZ052-056>058-062-063.
WINTER STORM WARNING FROM 9 AM THIS MORNING TO 6 PM CDT THIS
EVENING FOR WIZ046-047-051.
LM...SMALL CRAFT ADVISORY FROM 10 AM THIS MORNING TO 5 PM CDT THIS
AFTERNOON FOR LMZ643>646.
GALE WARNING FROM 5 PM THIS AFTERNOON TO 1 AM CDT MONDAY FOR
LMZ643>646.
&&
SHORT/LONG TERM...BORGHOFF
AVIATION/MARINE...HENTZHazardous weather outlook, Mar 7, 10:37 PM CST, 4 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 1037 PM CST SAT MAR 7 2009 WIZ046-047-051-052-056>060-062>072-090445- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 1037 PM CST SAT MAR 7 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TONIGHT DENSE FOG WILL REDUCE VISIBILITIES TO 1/4 MILE OR LESS OVERNIGHT. LOCATIONS NORTH OF THE I-94 CORRIDOR MAY SEE PATCHY FREEZING FOG THAT COULD SLICKEN AREA ROADWAYS. RAINFALL TOTALS RANGING FROM ONE QUARTER UP TO ONE INCH HAVE ALREADY FALLEN TONIGHT...WITH MORE RAIN EXPECTED. THE COMBINATION OF THE RAINFALL...ALONG WITH RUNOFF FROM THE RECENT SNOW MELT AND THE FROZEN GROUND...MAY CAUSE LOCALIZED LOWLAND FLOODING. THE BEST CHANCE WOULD BE ACROSS AREAS NEAR THE ILLINOIS BORDER. THE FOX RIVER NEAR NEW MUNSTER IS EXPECTED TO REACH MINOR FLOOD STAGE THIS EVENING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH SATURDAY A WINTER STORM WATCH IS IN EFFECT LATE SUNDAY MORNING THROUGH SUNDAY AFTERNOON...MAINLY NORTHWEST OF A MONROE...TO COLUMBUS...TO SHEBOYGAN LINE. SNOW ACCUMULATIONS OF 4 TO 8 INCHES ARE POSSIBLE IN THE WATCH AREA...WITH LIGHTER AMOUNTS TO THE EAST. SEE THE WINTER WEATHER MESSAGE PRODUCT FOR MORE INFORMATION. THERE IS A CHANCE OF THUNDERSTORMS ON SUNDAY. ANY ADDITIONAL RAINFALL EARLY SUNDAY WILL CAUSE SOME RIVERS ACROSS SOUTHERN WISCONSIN TO EXCEED BANKFULL AND FLOOD STAGE DURING THIS PERIOD. ANOTHER STRONG LOW WILL PASS NORTHEAST THROUGH WISCONSIN ON TUESDAY...BRINGING MORE RAINFALL...AND AGGRAVATING ANY FLOODING THAT IS ONGOING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED...BUT RAINFALL REPORTS WILL BE APPRECIATED. LMZ643>646-090445- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 1037 PM CST SAT MAR 7 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TONIGHT A MARINE DENSE FOG ADVISORY IS IN EFFECT OVERNIGHT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH SATURDAY A SMALL CRAFT ADVISORY IS IN EFFECT SUNDAY...FOR BRISK NORTHEAST WINDS AND HIGH WAVES. WINDS AND WAVES MAY REACH SMALL CRAFT ADVISORY LEVELS AGAIN TUESDAY THROUGH WEDNESDAY. THERE IS A CHANCE OF THUNDERSTORMS ON SUNDAY. REM WWW.WEATHER.GOV/MKX
The office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 7, 6:37 PM CST | River Flood Warning | MKX | Ozaukee | 5 days |
| Mar 7, 9:28 PM CST | River Flood Watch | MKX | Iowa, Lafayette | 7 hr |
| Mar 7, 9:28 PM CST | River Flood Watch | MKX | Green | 11 hr |
| Mar 7, 9:28 PM CST | River Flood Watch | MKX | Racine | 11 hr |
| Mar 7, 9:28 PM CST | River Flood Watch | MKX | Green, Rock | 12 hr |
| Mar 7, 9:37 PM CST | Dense Fog Advisory | MKX | Columbia, Dane, Dodge, Fond du Lac, Green, Green Lake and 14 more | 8 hr |
| Mar 7, 10:13 PM CST | Marine Dense Fog Advisory | MKX | 8 hr | |
| Mar 8, 3:51 AM CDT | Flash Flood Watch | MKX | Green, Jefferson, Kenosha, Lafayette, Milwaukee, Ozaukee and 5 more | 14 hr |
| Mar 8, 3:52 AM CDT | Gale Warning | MKX | 20 hr | |
| Mar 8, 4:05 AM CDT | Winter Weather Advisory | MKX | Columbia, Dane, Dodge, Iowa, Sauk, Sheboygan and 1 more | 16 hr |
| Mar 8, 5:25 AM CDT | River Flood Warning | MKX | Lafayette | 40 hr |
| Mar 8, 8:57 AM CDT | River Flood Warning | MKX | Racine | 3 days |
| Mar 8, 9:04 AM CDT | River Flood Watch | MKX | Milwaukee | 25 hr |
| Mar 8, 9:04 AM CDT | River Flood Watch | MKX | Sheboygan | 13 hr |
| Mar 8, 9:46 AM CDT | River Flood Warning | MKX | Green | 7 days |
| Mar 8, 10:05 AM CDT | River Flood Warning | MKX | Green, Rock | 5 days |
| Mar 8, 4:18 PM CDT | River Flood Watch | MKX | Rock | 3 hr |
Nearby
Winter Storm Warnings in Wisconsin, 2009Every winter storm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.